# SDR ARWA20070703

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 90,712 hours, 30,377 cycles
- Engine: Pwa JT3D7
- Engine time: 64,764 hours, 18,981 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6155391
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 671,063 hours, 18,981 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF AT 118 KTS, UNABLE TO MAINTAIN TAKEOFF POWER WITHOUT EXCEEDING NR 3 ENGINE EGT LIMIT.  REMOVED NR 3 ENGINE SURGE VALVE IN ACCORDANCE WITH M/M 75-30-3.  INSTALLED NEW COMPRESSOR BLEED VALVE AND CONTROL IN ACCORDANCE WITH M/M 75-30-3.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 71-00-00.
